# SDR QXEA200700016

- Difficulty date: January 7, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,627 hours, 8,051 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: 304723701
- Part serial: CH366
- Condition: Unknown
- Part time: 6,479 hours, 5,963 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MFR FLIGHT NR 2460, FOLLOWING ENGINE START, DURING TAXI, POWER PLANT MESSAGE ON ED DISPLAYED ALONG WITH NR 2 ENGINE FADEC CAUTION LIGHT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND CDS SQUAWKED 32 INLT TEMP SENSOR.  REPLACED T1.8 SENSOR PER Q400 AMM TASK 77-21-02-00-801 AND 77-21-02-400-801.  TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE
